# SDR AALA20001814

- Difficulty date: October 27, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 1.5 INCH BY 10 INCH ON FUSELAGE SKIN STATION 560-570, OUTBOARD OF STRINGER 27L.  INSTALLED DOUBLER WET WITH SEALANT AND FILLER SEALED EDGES PER SRM 53-30-3 FIG 3.  (M)
